# SDR UPS98825503

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Engine: Cfm56
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-B CK, CORROSION FOUND AT STR 30R BETWEEN STR 25 TO 35 DOME NUT ATTACH POINTS FOR EXTERNAL AIR COND DOOR GRND HOOK UP.  EXPOSED STRINGER AREAS WITH CORROSION.  BLENDED 5 AERAS OF CORROSION PERFORMED THICKNESS TEST PER QC THICKNESS TESTER CL304.  REPAIRED PER EO DC8-5310-9989.
